# SDR ASOA04549

- Difficulty date: July 14, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT STANCHION UNDER THE FLOORBEAM AT FRAME 36 WAS FOUND TO BE BENT BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT STANCHION UNDER THE FLOORBEAM AT FRAME 36 IAW SRM 51-25-00.  (M)
